# SDR ASAA2015022610809

- Difficulty date: February 26, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 33,558 hours, 9,899 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 7832
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 34,043 hours, 14,624 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH NR 1 ENGINE RUNNING, TRYING TO START NR 2 ENG THE APU AIR DOES NOT RISE ABOVE 20 PSI - WITH ISOLATION VALVE SWITCH IN AUTO OR OPEN, DOES NOT AFFECT THE PRESSURE, STILL 20 PSI, MAKING NR 2 ENG SLOW TO SPOOL.  ACFT GROUNDED. FOUND PRSOV ON NR 1 ENG DEFECTIVE.  R & R NR 1 PRSOV REF AMM 36-11-04.  RAN NR 1 ENG, OPS CK NORMAL. ALL ENGINES OPERATING NORMALLY, GOOD FOR SERVICE.
